Communications in Number Theory and Physics
Volume 4 (2010)
Feynman amplitudes and Landau singularities for one-loop graphs
Pages: 709 – 753
We introduce the parametric representation for Feynman integrals via configuration polynomials.We then deduce the well-known fact that massive one-loop Feynman integrals for $n$-particlescattering evaluate in terms of dilogarithms from the structure of such amplitudes as mixed Hodge structures.Analytic properties of such amplitudes are related to variations of Hodge structures and discussed in examples.